Value concentration of additive functions on random permutations

Manstavičius, E. . Acta Applicandae Mathematicae 2003. 79 (1-2) :1-8

Locate this article in:

Bibtex

@article{CIS-206260,
  Author = {Manstavičius, E.},
  Title = {Value concentration of additive functions on random permutations},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {79},
  Number = {1-2},
  Year = {2003},
  Pages = {1--8},
  Keywords = {Concentration function, Stochastic ordering, Combinatorial probability, inequalities in probability theory, symmetric group, cycle structure}
}

Similar articles